Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro causing suicidal thoughts leo33

Posted by Wildflower on October 20, 2003, at 8:56:27

In reply to Re: Lexapro causing suicidal thoughts, posted by leo33 on October 18, 2003, at 17:22:45

Leo - I'm sorry that I cannot rid the thoughts from your head. Please talk with your doc about this. I also had horrible thoughts on Lex around my 3rd or 4th week. They seemed to subside especially since I've moved up to 20.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Wildflower thread:270290
URL: http://www.dr-bob.org/babble/20031015/msgs/271047.html